Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GABITRIL (tiagabine) new anti-anxiety drug????? MB

Posted by Mitch on December 21, 2001, at 21:26:40

In reply to Re: GABITRIL (tiagabine) new anti-anxiety drug????? Mitch, posted by MB on December 21, 2001, at 18:46:04

> OK, I finally called the clinic and left a message for the doctor that I'm worried about the Gabitril...that the side effects at 8mg are lame and that they get worse at 12mg. He's on vacation, but the pdoc filling in is going to give me instructions...I'm just waiting for the call. I've had illusions before where things look different than they're supposed to, but today...today, I've been looking at things, and they look they way they are supposed to, but the stimulous is registering in my mind as something else. I read a word on the TV today, it looked the way it was suppsed to, but my mind told me I had just seen the image of a troll. That's too weird. Yesterday, I screamed and had a panic attack because I thought my coat was a person. It feels like a low dose of PCP (which I smoked by accident when I was a kid). I really want to get to a therapeutic dose of *something* (because the depression and anxiety are literally driving me crazy) but all that the Gabitril is doing is causing me to feel like I'm in a dream and that nothing's real. I probably speak for eveyone when I say that I just wish they could come up with something that works, works fast, and doesn't give side effects worse than the original problem. Sorry about the negativity, but terminal negativity is one of my problems...heh heh heh(sad nervous laughter).
>
> I'll let you know what instructions the doc calls back with. By the way, I really appreciate being able to discuss my Gabitril experience with you...I'd really be worried if I didn't have acces to someone who had taken the stuff before. So, Thanks.
>
> MB


OMG!,

You are getting that derealization side-effect from that med. I would back off to 4mg at bedtime and coast through this until you get some communication with your pdoc. I tried PCP once when I was a teenager (about 25 years ago) and come to think of it-is very similar to the worse sfx of this med. When I get cognitive side-effects from anticonvulsants that is what they are like. I would distinctively mention "derealization" and "depersonalization" reactions-may he can get the banana!-let's hope.
Hang in there,

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:86944
URL: http://www.dr-bob.org/babble/20011213/msgs/87636.html